Alert archive / Idaho / Red Flag Warnings in 2012

Red Flag Warning 43, NWS Pocatello, ID

September 13, 20125 counties in Idaho

NWS Pocatello, ID issued this red flag warning at Sep 13, 2012, 12:08 PM MDT for 5 counties in Idaho. It took effect at Sep 14, 2012, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 13, 2012, 12:08 PM MDT (18:08 UTC)
In effect from
Sep 14, 2012, 12:00 PM MDT
Expired
Sep 14, 2012, 9:00 PM MDT
In force
9 hr
Issued by
NWS Pocatello, ID

Counties Butte County, ID, Custer County, ID, Idaho County, ID, Lemhi County, ID, Valley County, ID

The radar

The Boise radar (KCBX), 194 km from the middle of the area, began a volume at 18:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 12:00Z, 6.1 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 12:00Z on 2012-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 12:00Z on 2012-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

317 
WWUS85 KPIH 131808
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
ISSUED BY NATIONAL WEATHER SERVICE BOISE ID
1208 PM MDT THU SEP 13 2012

...RED FLAG WARNING IN EFFECT FROM NOON FRIDAY TO MIDNIGHT MDT
FRIDAY NIGHT FOR HIGH HAINES 6...GUSTY WINDS AND LOW HUMIDITY FOR
SOUTHEAST IDAHO FIRE ZONES 475...476 AND 477...

IDZ475>477-141200-
/O.NEW.KPIH.FW.W.0043.120914T1800Z-120915T0600Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
SAWTOOTH RANGE/NORTHERN SAWTOOTH NF-
1208 PM MDT THU SEP 13 2012

...RED FLAG WARNING IN EFFECT FROM NOON FRIDAY TO MIDNIGHT MDT
FRIDAY NIGHT FOR HIGH HAINES 6...GUSTY WINDS AND LOW HUMIDITY FOR
SOUTHEAST IDAHO FIRE ZONES 475...476 AND 477...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON FRIDAY TO MIDNIGHT MDT
FRIDAY NIGHT. 

* AFFECTED AREA: IN IDAHO...FIRE ZONE 475 EAST SALMON RIVER 
  MOUNTAINS/SALMON NF...FIRE ZONE 476 LEMHI AND LOST RIVER 
  RANGE/CHALLIS NF...FIRE ZONE 477 SAWTOOTH RANGE/NORTHERN 
  SAWTOOTH NF.

* TIMING: FROM NOON FRIDAY UNTIL MIDNIGHT MDT FRIDAY NIGHT.

* WIND: GUSTS UP TO 25 MPH.

* HUMIDITY: 5 TO 10 PERCENT.

* HAINES: 6 HIGH.

* IMPACTS: CONDITIONS ARE FAVORABLE FOR LARGE FIRE GROWTH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/POCATELLO
3 follow-up statements
459 
WWUS85 KPIH 140917
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
317 AM MDT FRI SEP 14 2012

...RED FLAG WARNING IN EFFECT FROM NOON FRIDAY TO MIDNIGHT MDT
FRIDAY NIGHT FOR HIGH HAINES 6...GUSTY WINDS AND LOW HUMIDITY FOR
SOUTHEAST IDAHO FIRE ZONES 475...476 AND 477...

IDZ475>477-142115-
/O.CON.KPIH.FW.W.0043.120914T1800Z-120915T0600Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
SAWTOOTH RANGE/NORTHERN SAWTOOTH NF-
317 AM MDT FRI SEP 14 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT
MDT TONIGHT FOR HIGH HAINES 6...GUSTY WINDS AND LOW HUMIDITY FOR
SOUTHEAST IDAHO FIRE ZONES 475...476 AND 477...

* AFFECTED AREA: IN IDAHO...FIRE ZONE 475 EAST SALMON RIVER 
  MOUNTAINS/SALMON NF...FIRE ZONE 476 LEMHI AND LOST RIVER 
  RANGE/CHALLIS NF...FIRE ZONE 477 SAWTOOTH RANGE/NORTHERN 
  SAWTOOTH NF.

* TIMING: FROM NOON FRIDAY UNTIL MIDNIGHT MDT FRIDAY NIGHT.

* WIND: GUSTS UP TO 25 MPH.

* HUMIDITY: 5 TO 10 PERCENT.

* HAINES: 6 HIGH.

* IMPACTS: CONDITIONS ARE FAVORABLE FOR LARGE FIRE GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/POCATELLO
966 
WWUS85 KPIH 141927
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
127 PM MDT FRI SEP 14 2012

...RED FLAG WARNING IN EFFECT FROM NOON FRIDAY TO MIDNIGHT MDT
FRIDAY NIGHT FOR HIGH HAINES 6...GUSTY WINDS AND LOW HUMIDITY FOR
SOUTHEAST IDAHO FIRE ZONES 475...476 AND 477...

...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT SATURDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR IDAHO FIRE ZONES 410...411...413
...475...476 AND 477.

IDZ475>477-151200-
/O.NEW.KPIH.FW.W.0044.120915T1800Z-120916T0400Z/
/O.CON.KPIH.FW.W.0043.000000T0000Z-120915T0600Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
SAWTOOTH RANGE/NORTHERN SAWTOOTH NF-
127 PM MDT FRI SEP 14 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT
FOR HIGH HAINES...GUSTY WINDS AND LOW HUMIDITY FOR IDAHO FIRE 
ZONES 475...476 AND 477...
...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT SATURDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR IDAHO FIRE ZONES 
475...476 AND 477...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 10 PM MDT SATURDAY. 

* AFFECTED AREA: IN IDAHO...FIRE ZONE 475 EAST SALMON RIVER 
  MOUNTAINS/SALMON NF...FIRE ZONE 476 LEMHI AND LOST RIVER 
  RANGE/CHALLIS NF...FIRE ZONE 477 SAWTOOTH RANGE/NORTHERN 
  SAWTOOTH NF. 

* TIMING: FROM NOON FRIDAY UNTIL MIDNIGHT MDT FRIDAY NIGHT. 
  FROM NOON UNTIL 10 PM SATURDAY.

* WIND: GUSTS UP TO 25 MPH.

* HUMIDITY: 5 TO 10 PERCENT ON FRIDAY AND 10 TO 15 PERCENT ON 
  SATURDAY.

* HAINES: 6 HIGH ON FRIDAY. 5 MODERATE ON SATURDAY.

* IMPACTS: CONDITIONS ARE FAVORABLE FOR LARGE FIRE GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

IDZ411-413-151200-
/O.NEW.KPIH.FW.W.0044.120915T1800Z-120916T0400Z/
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
CARIBOU RANGE/CARIBOU NF-
127 PM MDT FRI SEP 14 2012

...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT SATURDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR IDAHO FIRE ZONES 411 AND 413...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 10 PM MDT SATURDAY. 

* AFFECTED AREA: IN IDAHO...FIRE ZONE 411 CENTENNIAL MOUNTAINS 
  AND SNAKE RIVER RANGE/TARGHEE NF...FIRE ZONE 413 CARIBOU 
  RANGE/CARIBOU NF.

* TIMING: NOON UNTIL 10 PM SATURDAY.

* WIND: GUSTS UP TO 25 MPH.

* HUMIDITY: 10 TO 15 PERCENT.

* IMPACTS: CONDITIONS ARE FAVORABLE FOR LARGE FIRE GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

IDZ410-151200-
/O.NEW.KPIH.FW.W.0044.120915T1800Z-120916T0400Z/
UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM-
127 PM MDT FRI SEP 14 2012

...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT SATURDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR IDAHO FIRE ZONE 410...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 10 PM MDT SATURDAY. 

* AFFECTED AREA: IN IDAHO...FIRE ZONE 410 UPPER SNAKE RIVER 
  VALLEY/IDAHO FALLS BLM.

* TIMING: FROM NOON UNTIL 10 PM SATURDAY.

* WIND: GUSTS TO 30 MPH.

* HUMIDITY: 10 TO 15 PERCENT.

* IMPACTS: CONDITIONS ARE FAVORABLE FOR LARGE FIRE GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

VALLE
598 
WWUS85 KPIH 150300
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
900 PM MDT FRI SEP 14 2012

...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT SATURDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR IDAHO FIRE ZONES 410...411...
413...475...476 AND 477.

IDZ475>477-151100-
/O.CAN.KPIH.FW.W.0043.000000T0000Z-120915T0600Z/
/O.CON.KPIH.FW.W.0044.120915T1800Z-120916T0400Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
SAWTOOTH RANGE/NORTHERN SAWTOOTH NF-
900 PM MDT FRI SEP 14 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM MDT
SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 475...
476 AND 477...

...RED FLAG WARNING FOR FRIDAY IS CANCELLED FOR FIRE ZONES
475...476 AND 477...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE RED
FLAG WARNING. 

* AFFECTED AREA: IN IDAHO...FIRE ZONE 475 EAST SALMON RIVER 
  MOUNTAINS/SALMON NF...FIRE ZONE 476 LEMHI AND LOST RIVER 
  RANGE/CHALLIS NF...FIRE ZONE 477 SAWTOOTH RANGE/NORTHERN 
  SAWTOOTH NF. 

* TIMING: FROM NOON SATURDAY UNTIL 10 PM MDT SATURDAY NIGHT.

* WIND: GUSTS UP TO 25 MPH.

* HUMIDITY: 5 TO 10 PERCENT ON FRIDAY AND 10 TO 15 PERCENT ON 
  SATURDAY.

* HAINES: 5 MODERATE ON SATURDAY.

* IMPACTS: CONDITIONS ARE FAVORABLE FOR LARGE FIRE GROWTH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

IDZ411-413-151100-
/O.CON.KPIH.FW.W.0044.120915T1800Z-120916T0400Z/
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
CARIBOU RANGE/CARIBOU NF-
900 PM MDT FRI SEP 14 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM MDT
SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 411 AND
413...

* AFFECTED AREA: IN IDAHO...FIRE ZONE 411 CENTENNIAL MOUNTAINS 
  AND SNAKE RIVER RANGE/TARGHEE NF...FIRE ZONE 413 CARIBOU 
  RANGE/CARIBOU NF. 

* TIMING: NOON UNTIL 10 PM MDT SATURDAY.

* WIND: GUSTS UP TO 25 MPH.

* HUMIDITY: 10 TO 15 PERCENT.

* IMPACTS: CONDITIONS ARE FAVORABLE FOR LARGE FIRE GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

IDZ410-151100-
/O.CON.KPIH.FW.W.0044.120915T1800Z-120916T0400Z/
UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM-
900 PM MDT FRI SEP 14 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM MDT
SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 410...

* AFFECTED AREA: IN IDAHO...FIRE ZONE 410 UPPER SNAKE RIVER 
  VALLEY/IDAHO FALLS BLM. 

* TIMING: FROM NOON UNTIL 10 PM MDT SATURDAY.

* WIND: GUSTS TO 30 MPH.

* HUMIDITY: 10 TO 15 PERCENT.

* IMPACTS: CONDITIONS ARE FAVORABLE FOR LARGE FIRE GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/POCATELLO

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Sep 13, 9:02 AM MDT, 3 hours 6 minutes earlier.

Area forecast discussion, Sep 13, 9:02 AM MDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
902 AM MDT THU SEP 13 2012

.UPDATED...

UPDATED FORECAST TO ALLOW FREEZE WARNING TO EXPIRE.  NO OTHER
CHANGES MADE.

&&

.PREV DISCUSSION... /ISSUED 0240 AM MDT THU SEP 13 2012/

SHORT TERM...TODAY THROUGH SATURDAY. A RIDGE OF HIGH PRESSURE IS
CONTINUING TO BUILD OVER THE AREA BRINGING WITH IT DRY CONDITIONS
AND COLDER AIR FROM THE NORTH. THURSDAY MORNING TEMPERATURES ARE
EXPECTED TO BE CHILLY...AND ARE DROPPING AS ADVERTISED. 30S ARE
EXPECTED IN THE VALLEYS AND TEENS ARE EXPECTED IN THE HIGHER
ELEVATIONS SUCH AS STANLEY. A FROST ADVISORY IS IN EFFECT FOR THE
SNAKE RIVER VALLEY THIS MORNING BETWEEN 4 AM AND 9 AM LOCAL TIME.
OTHERWISE... THE RIDGE WILL MOVE OFF TO OUR EAST BY EARLY SATURDAY
MORNING.  IN THAT TIME...TEMPERATURES WILL BEGIN TO CLIMB A FEW
DEGREES EACH DAY...WITH HIGHS IN THE 70S AND 80S.

LONG TERM...SUNDAY THROUGH THURSDAY. EARLY SUNDAY MORNING WILL BRING
A SHALLOW TROUGH TO THE AREA. THIS WILL MOISTEN THE AIR.  THE GFS
AND EUROPEAN MODELS ARE STARTING TO CONVERGE ON A CONSENSUS BUT ARE
STILL IN DISAGREEMENT OVER THE AMOUNT OF MOISTURE AND CHANCES OF
PRECIPITATION. AGAIN...THE GFS IS ADVERTISING DRIER CONDITIONS
COMPARED TO THE EUROPEAN. CURRENTLY THE FORECAST IS LEANING TOWARDS
A BLEND OF THE TWO MODELS AND SUGGESTING A SMALL CHANCE OF
PRECIPITATION AND A SLIGHT COOL DOWN... HOWEVER...CONFIDENCE IS NOT
HIGH AT THIS POINT REGARDING PRECIPITATION CHANCES. AS THIS TROUGH
MOVES TO THE EAST IT WILL BE REPLACED WITH A RIDGE OF HIGH PRESSURE
BY WEDNESDAY.

EP

AVIATION...UPPER LEVEL RIDGE WILL CONTINUE TO BRING MAINLY
WIDESPREAD VFR CONDITIONS AT ALL TAF SITES.  MAY HOWEVER SEE SOME
REDUCED VISIBILITIES IN SMOKE AT SUN THIS AFTERNOON.  VISIBILITIES
THERE AND IDA HAVE GONE UNRESTRICTED OVERNIGHT.
GK

FIRE WEATHER...HIGH PRESSURE RIDGE ALOFT OVER IDAHO TODAY AND EXPECT
ANOTHER CLEAR DAY WITH ONLY LIGHT WINDS.  EXPECT THE HAINES INDEX TO
CLIMB TO 6 FRIDAY AND FRIDAY NIGHT AND THIS MAY CAUSE LOCALLY
CRITICAL FIRE CONDITIONS.  DO NOT EXPECT OVERLY STRONG WINDS FRIDAY
OR SATURDAY BUT THE RIDGE SHIFTING EAST WILL ALLOW SOME HIGHER WINDS
ALOFT TO MOVE IN BUT STILL NOT EXPECTING WIDESPREAD GUSTS OVER 25
MPH EITHER DAY.
GK

AIR STAGNATION...NORTHWEST FLOW ALOFT COMBINED WITH VALLEY DRAINAGE
WINDS WILL CONTINUE TO BRING SMOKE FROM THE CENTRAL MOUNTAINS IN TO
THE SNAKE VALLEY PLAIN. THE FORECAST HAS BEEN ADJUSTED AS SUCH. AN
AIR QUALITY ADVISORY CONTINUES TO BE IN EFFECT WITH EMPHASIS ON
AREAS NEAR CHALLIS AND THE SALMON/LEMHI AREA. SMOKE LEVELS ARE NOT
EXPECTED TO IMPROVE SIGNIFICANTLY IN THE NEAR FUTURE.

EP

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
NONE

&&
Hazardous weather outlook, Sep 13, 10:18 AM MDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
ISSUED BY NATIONAL WEATHER SERVICE BOISE ID
1018 AM MDT THU SEP 13 2012

IDZ017>025-031-032-141630-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
1018 AM MDT THU SEP 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

Nearby

Red Flag Warnings in Idaho, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.